Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 6, Pages 934–940 (Mi mz2652)  

Stochastic Schrödinger Equation for a Quantum Oscillator with Dissipation

A. V. Churkin

M. V. Lomonosov Moscow State University

Abstract: In this paper, we construct an exact solution of the stochastic Schrödinger equation for a quantum oscillator with possible dissipation of energy taken into account. Using the explicit form of the solution, we calculate estimates for the characteristic damping time of free damped oscillations. In the case of forced oscillations, we obtain formulas for the Q-factor of the system and for the variance of the coordinate and momentum of a quantum oscillator with dissipation. We obtain the quantum analog of the classical diffusion equation and explicitly show that the equations of motion for the mean value of the momentum operator following from the solution of the stochastic Schrödinger equation play the role of the quantum Langevin equation describing Brownian motion under the action of a stochastic force.

DOI: https://doi.org/10.4213/mzm2652

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:6, 867–873

Bibliographic databases:

UDC: 519.21
Received: 11.03.2005

Citation: A. V. Churkin, “Stochastic Schrödinger Equation for a Quantum Oscillator with Dissipation”, Mat. Zametki, 78:6 (2005), 934–940; Math. Notes, 78:6 (2005), 867–873

Citation in format AMSBIB
\Bibitem{Chu05}
\by A.~V.~Churkin
\paper Stochastic Schr\"odinger Equation for a Quantum Oscillator with Dissipation
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 6
\pages 934--940
\mathnet{http://mi.mathnet.ru/mz2652}
\crossref{https://doi.org/10.4213/mzm2652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249042}
\zmath{https://zbmath.org/?q=an:1108.82025}
\elib{https://elibrary.ru/item.asp?id=9155916}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 6
\pages 867--873
\crossref{https://doi.org/10.1007/s11006-005-0191-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644451608}


Linking options:
  • http://mi.mathnet.ru/eng/mz2652
  • https://doi.org/10.4213/mzm2652
  • http://mi.mathnet.ru/eng/mz/v78/i6/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:545
    Full text:266
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021